DOI 10.1007/s13730-023-00829-z
A case of ifosfamide-induced acute kidney injury, Fanconi syndrome, and nephrogenic diabetes insipidus.
Аннотация
Ifosfamide, a cytotoxic antineoplastic drug, can induce rare complications of Fanconi syndrome and nephrogenic diabetes insipidus (DI). Ifosfamide-induced Fanconi syndrome tends to occur in patients with certain risk factors including young age, high cumulative ifosfamide dose, and coadministration of cisplatin. Nephrogenic DI causes polyuria from impaired urinary concentrating ability due to resistance to arginine vasopressin (AVP) at the collecting duct. These complications are serious and potentially fatal. Here, we describe a case of a middle-aged man without risk factors who was admitted for the management of acute kidney injury and electrolyte derangements after his fourth cycle of chemotherapy including ifosfamide for synovial sarcoma. He was found to have hypokalemia, hypophosphatemia, renal glycosuria, and aminoaciduria, likely from Fanconi syndrome, which were managed by electrolyte replacement therapy. In addition, polyuria and hypernatremia were considered due to nephrogenic DI, which partially responded to desmopressin treatment. This case highlights the importance of the routine electrolytes monitoring after ifosfamide treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.